# SDR SIMA2017052400002

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,168 hours, 37,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN.  LUBRICATED MAIN CABIN DOOR  HINGE POINTS IAW AMM 52-11-00. OPS CHECKED OK
